# SDR N6WA2019110301

- Difficulty date: November 3, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N538GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 35,931 hours, 24,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL ENTRY EMERGENCY FLOOD LIGHT INOP. DEFERRED PER MEL 33-51-01C-28 CAT C OC#70013589 AUTH BY MXC.
